CASIMIR A. DOMZ, M.D., F.A.C.P.; DELBERT H. MCNAMARA, M.D., F.A.C.P.; HANS F. HOLZAPFEL, M.D.
Hypersensitivity is largely responsible for the unpredictability of lupus erythematosus (L. E.). The unwary physician, and even the wary one, may prescribe a necessary drug only to see devastation wreaked by a violent hypersensitivity reaction. Such a reaction may be the first intimation of the presence of L. E., it may herald accelerated systemic spread in discoid lupus, or it may be the final disastrous turn in the course of a patient with systemic lupus erythematosus. When such a reaction occurs, the physician's 20/20 hindsight is small comfort to him, and of little use to the patient. The purpose of
DOMZ CA, MCNAMARA DH, HOLZAPFEL HF. TETRACYCLINE PROVOCATION IN LUPUS ERYTHEMATOSUS(TETRACYCLINE PROVOCATION IN LUPUS ERYTHEMATOSUS*). Ann Intern Med. 1959;50:1217–1226. doi: 10.7326/0003-4819-50-5-1217
Download citation file:
Published: Ann Intern Med. 1959;50(5):1217-1226.
Lupus Erythematosus, Rheumatology.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use